# SDR 740005

- Difficulty date: February 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Aircraft time: 104,543 hours, 19,075 cycles
- Engine: Ge CF650E2
- Engine time: 75,841 hours, 13,669 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable
- Part number: 580278005
- Part serial: CCICK737A
- Condition: Frozen
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: J, A

## Discrepancy

NR 4 ENGINE PARAMETERS INDICATED LOSS OF POWER AT CRUISE ALTITUDE OF 25,000 FEET.  EGT HIGH, N1 AND N2 LOW, FUEL FLOW HIGH AND ENGINE SURGES +/- 3 PERCENT.  DUMPED 96,000 LBS OF FUEL AND DIVERTED TO RKSI.  FOUND FROZEN VSV FEEDBACK CABLE.  REMOVED AND REPLACED NR 4 VSV FEEDBACK CABLE IN ACCORDANCE WITH AMM 75-31-03.  ACCOMPLISHED MAXIMUM ASSURANCE RUN IN ACCORDANCE WITH SAI JOB CARD RNR 4771002.  OPERATIONAL CHECK GOOD ON GROUND.
